I Don't Like Diamox

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

rhondab
Veteran Member


Date Joined Mar 2006
Total Posts : 2146
   Posted 8/11/2006 4:05 PM (GMT -7)   
Hey Everyone
 
Just providing an update on this new med, Diamox. My doc prescribed it for me at my last appt for balance problems and I started it Tuesday. It's a 250mg pill that i take twice a day this week and thereafter 3 times a day. So far it's making me really sleepy all day and giving me a stomach ache. The known side effects are increased urination...got that...and numbness and tingling..got that one too, but already had it...in my extremeties. At first this med wasn't so bad. It did bother me that i was being so sleepy, but it was manageable. As of today and last night it seems worse. In fact the stomach ache only began last night. The sleepiness is still pretty heavy and since i'm not interested in sleeping the day away, i'm feeling dizzy all day. Honestly, i don't feel so far that the benefits outweigh the side effects. I have a call into my doc's office to talk with him about it and intend to call my pharmacy to question them as well. After speaking to a friend i suspect that maybe this is a short lived situation and will possibly go away with time. So, i'm not quitting yet, but may. Has anyone else ever used Diamox? Any experience u can share with me would be greatly appreciated.
 
Thanks!
rhonda

Post Edited (rhondab) : 8/11/2006 5:11:27 PM (GMT-6)

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, February 25, 2018 12:52 PM (GMT -7)
There are a total of 2,933,203 posts in 321,829 threads.
View Active Threads


Who's Online
This forum has 160493 registered members. Please welcome our newest member, Icahttakethis.
392 Guest(s), 12 Registered Member(s) are currently online.  Details
Zita27, RedLabel, cashlessclay, doors12, Girlie, kloz31, Saipan Paradise, TJ123, Supportive Daughter, Poppie, Tim Tam, Tall Allen